A Strong Law of Large Number for PA Random Sequences

作者: 林 影 :宁德师范学院数学系,福建 宁德; 施建华 :闽南师范大学数学与统计学院,福建 漳州;

关键词: PA列独立强大数定律PA Random Sequences Independent Strong Law of Large Numbers


Abstract: In this paper, the convergence properties of PA random sequences are studied, some strong laws of large numbers in the independent case are extended, and some new results are obtained.

文章引用: 林 影 , 施建华 (2016) PA列的一个强大数定律。 理论数学, 6, 121-126. doi: 10.12677/PM.2016.62018


[1] Esary, J.D., Proschan, F. and Walkup, D.W. (1967) Associated of Random Variables, with Applications. The Annals of Mathematical Statistics, 38, 1466-1474.

[2] Newman, C.M. and Wright, A.L. (1981) An Invariance Principle for Certain Dependent Sequences. The Annals of Probability, 9, 671-675.

[3] Prakasa Rao, B.L.S. (2002) Hajek-Renyi-Type Inequality for Associated Sequences. Statistics & Probability Letters, 57, 139-143.

[4] 林正炎, 陆传荣, 苏中根. 概率论极限理论基础[M]. 北京: 高等教育出版社, 1999.